# SDR JJBA2019020617039

- Difficulty date: January 17, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP SIGN DOUBLER AT FR 22 HAS CORROSION. REMOVED, REPLACED AND TOP COATED STOP SIGN DOUBLER AT FR 22. CORROSION LEVEL 2
